MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY (BD) BD VACUTAINER® SST¿ II ADVANCE PLUS BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON AND COMPANY (BD) BD VACUTAINER® SST¿ II ADVANCE PLUS BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE
Model Number 366444
Medical Device Problem Codes Short Fill (1575); Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.Investigation summary: bd had not received samples or photos for investigation.Therefore, twenty (20) retention samples from bd inventory were evaluated by functional testing and no issues were observed relating to underfill as all samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode of underfill.Bd was not able to identify a root cause for the indicated failure mode.
 
Event or Problem Description
It was reported when using the bd vacutainer® sst¿ ii advance plus blood collection tube there was under-fill or low draw of a tube with blood.The following information was provided by the initial reporter.The customer stated: "we are having insufficient draw pressure." this is report (3 of 3).

Brand Name
BD VACUTAINER® SST¿ II ADVANCE PLUS BLOOD COLLECTION TUBES
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK 
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK  
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12789845
Report Number9617032-2021-01138
Device Sequence Number11971869
Product Code JKA
UDI-Device Identifier50382903664448
UDI-Public50382903664448
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
BK050036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2022
Device Model Number366444
Device Catalogue Number366444
Device Lot Number0226652
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2021
Initial Report FDA Received Date11/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown